# SDR CA090706005

- Difficulty date: June 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 4,758 hours
- Engine: Allsn 250C30P
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015011115
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,799 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE UPPER SKIN DEBONDED AT BLADE TIP AT STA 218.07 AREA OF DAMAGE 1 INCH BY INCH.
